# SDR 07FDEA04439

- Difficulty date: October 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A57130050204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT PICK UP ANGLE C40-41LT REPAIR PERFORMED BY REPLACEMENT OF PICK UP ANGLE AND SPLICING WITH EXTERNAL REPAIR ANGLE AND INTERNAL STRAP IAW EA 6-5315-106521 AND RAS 052466/027/2007 ISS A.
